American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55\\\\\\\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 2601 found      Go to page: 1 2 3 4 5 > >>

[31] Daniel C. Isaksen. When is a fourfold Massey product defined?. Proc. Amer. Math. Soc. 143 (2015) 2235-2239.
Abstract, references, and article information   
View Article: PDF

[32] F. R. Cohen, R. Komendarczyk and C. Shonkwiler. Homotopy Brunnian links and the $\kappa$-invariant. Proc. Amer. Math. Soc. 143 (2015) 1347-1362.
Abstract, references, and article information   
View Article: PDF

[33] Kristine Bauer, Brenda Johnson and Randy McCarthy; with an appendix by Rosona Eldred. Cross effects and calculus in an unbased setting. Trans. Amer. Math. Soc. 367 (2015) 6671-6718.
Abstract, references, and article information   
View Article: PDF

[34] Karim A. Adiprasito and Raman Sanyal. An Alexander-type duality for valuations. Proc. Amer. Math. Soc. 143 (2015) 833-843.
Abstract, references, and article information   
View Article: PDF

[35] Teimuraz Pirashvili. Projective and injective symmetric categorical groups and duality. Proc. Amer. Math. Soc. 143 (2015) 1315-1323.
Abstract, references, and article information   
View Article: PDF

[36] Finnur Lárusson. Absolute neighbourhood retracts and spaces of holomorphic maps from Stein manifolds to Oka manifolds. Proc. Amer. Math. Soc. 143 (2015) 1159-1167.
Abstract, references, and article information   
View Article: PDF

[37] Jeremy Miller. Nonabelian Poincar\'e duality after stabilizing. Trans. Amer. Math. Soc. 367 (2015) 1969-1991.
Abstract, references, and article information   
View Article: PDF

[38] Peter Franek and Stefan Ratschan. Effective topological degree computation based on interval arithmetic. Math. Comp. 84 (2015) 1265-1290.
Abstract, references, and article information   
View Article: PDF

[39] Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz. Non-formal co-symplectic manifolds. Trans. Amer. Math. Soc. 367 (2015) 4459-4481.
Abstract, references, and article information   
View Article: PDF

[40] J. P. C. Greenlees and B. Shipley. Homotopy theory of modules over diagrams of rings. Proc. Amer. Math. Soc. Ser. B 1 (2014) 89-104.
Abstract, references, and article information
View Article: PDF

[41] Aravind Asok and Jean Fasel. Splitting vector bundles outside the stable range and ${\mathbb A}^1$-homotopy sheaves of punctured affine spaces. J. Amer. Math. Soc. 28 (2015) 1031-1062.
Abstract, references, and article information   
View Article: PDF

[42] Alexander Dranishnikov. Topological complexity of wedges and covering maps. Proc. Amer. Math. Soc. 142 (2014) 4365-4376. MR 3267004.
Abstract, references, and article information   
View Article: PDF

[43] Marcus Zibrowius. KO-rings of full flag varieties. Trans. Amer. Math. Soc. 367 (2015) 2997-3016.
Abstract, references, and article information   
View Article: PDF

[44] Christopher Allday, Matthias Franz and Volker Puppe. Equivariant cohomology, syzygies and orbit structure. Trans. Amer. Math. Soc. 366 (2014) 6567-6589.
Abstract, references, and article information   
View Article: PDF

[45] Friedrich Hegenbarth and Dušan Repovš. Controlled homotopy equivalences and structure sets of manifolds. Proc. Amer. Math. Soc. 142 (2014) 3987-3999.
Abstract, references, and article information   
View Article: PDF

[46] Noel DeJarnette, Piotr Hajłasz, Anton Lukyanenko and Jeremy T. Tyson. On the lack of density of Lipschitz mappings in Sobolev spaces with Heisenberg target. Conform. Geom. Dyn. 18 (2014) 119-156.
Abstract, references, and article information   
View Article: PDF

[47] Natàlia Castellana and Ramón Flores. Homotopy idempotent functors on classifying spaces. Trans. Amer. Math. Soc. 367 (2015) 1217-1245.
Abstract, references, and article information   
View Article: PDF

[48] Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj. Descent of restricted flat Mittag--Leffler modules and generalized vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2973-2981.
Abstract, references, and article information   
View Article: PDF

[49] Daniel Juteau, Carl Mautner and Geordie Williamson. Parity sheaves. J. Amer. Math. Soc. 27 (2014) 1169-1212.
Abstract, references, and article information   
View Article: PDF

[50] M. Blomgren and W. Chachólski. On the classification of fibrations. Trans. Amer. Math. Soc. 367 (2015) 519-557. MR 3271269.
Abstract, references, and article information   
View Article: PDF

[51] Álvaro Pelayo and Michael A. Warren. Homotopy type theory and Voevodsky's univalent foundations. Bull. Amer. Math. Soc. 51 (2014) 597-648.
Abstract, references, and article information   
View Article: PDF

[52] Katsumi Shimomura. A beta family in the homotopy of spheres. Proc. Amer. Math. Soc. 142 (2014) 2921-2928.
Abstract, references, and article information   
View Article: PDF

[53] Robert Lipshitz and Sucharit Sarkar. A Khovanov stable homotopy type. J. Amer. Math. Soc. 27 (2014) 983-1042.
Abstract, references, and article information
View Article: PDF

[54] Alexander Berglund. Koszul spaces. Trans. Amer. Math. Soc. 366 (2014) 4551-4569.
Abstract, references, and article information   
View Article: PDF

[55] David Ayala and Richard Hepworth. Configuration spaces and $\Theta_n$. Proc. Amer. Math. Soc. 142 (2014) 2243-2254.
Abstract, references, and article information
View Article: PDF

[56] A. Dranishnikov. On macroscopic dimension of universal coverings of closed manifolds. Trans. Moscow Math. Soc. 74 (2013) 229-244.
Abstract, references, and article information
View Article: PDF

[57] A. A. Ayzenberg. Substitutions of polytopes and of simplicial complexes, and multigraded betti numbers. Trans. Moscow Math. Soc. 74 (2013) 175-202.
Abstract, references, and article information   
View Article: PDF

[58] A. Bahri, M. Bendersky, F. R. Cohen and S. Gitler. On problems concerning moment-angle complexes and polyhedral products. Trans. Moscow Math. Soc. 74 (2013) 203-216.
Abstract, references, and article information
View Article: PDF

[59] Tarje Bargheer. The cleavage operad and string topology of higher dimension. Trans. Amer. Math. Soc. 366 (2014) 4209-4241.
Abstract, references, and article information   
View Article: PDF

[60] Benjamin Antieau, David Gepner and José Manuel Gómez. Actions of $K(\pi,n)$ spaces on $K$-theory and uniqueness of twisted $K$-theory. Trans. Amer. Math. Soc. 366 (2014) 3631-3648.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 2601 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia